Mathematical Notes

, Volume 87, Issue 1, pp 293–297

Ends of generic leaves of complete Cartan foliations

Short Communications

DOI: 10.1134/S0001434610010384

Cite this article as:
Zhukova, N.I. Math Notes (2010) 87: 293. doi:10.1134/S0001434610010384
  • 48 Downloads

Key words

complete Cartan foliation end of a manifold orbifold generic leaf of a foliation structure Lie algebra Lie derivative adjoint representation Cantor set 

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  1. 1.Nizhnii Novgorod State UniversityNizhny NovgorodRussia